The smallest number of free closed filters
Fundamenta Mathematicae, Tome 131 (1988) no. 3, pp. 215-221
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Jan Pelant 1 ; Petr Simon 1 ; Jerry Vaughan 1
@article{10_4064_fm_131_3_215_221,
author = {Jan Pelant and Petr Simon and Jerry Vaughan},
title = {The smallest number of free closed filters},
journal = {Fundamenta Mathematicae},
pages = {215--221},
year = {1988},
volume = {131},
number = {3},
doi = {10.4064/fm-131-3-215-221},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-131-3-215-221/}
}
TY - JOUR AU - Jan Pelant AU - Petr Simon AU - Jerry Vaughan TI - The smallest number of free closed filters JO - Fundamenta Mathematicae PY - 1988 SP - 215 EP - 221 VL - 131 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-131-3-215-221/ DO - 10.4064/fm-131-3-215-221 LA - en ID - 10_4064_fm_131_3_215_221 ER -
Jan Pelant; Petr Simon; Jerry Vaughan. The smallest number of free closed filters. Fundamenta Mathematicae, Tome 131 (1988) no. 3, pp. 215-221. doi: 10.4064/fm-131-3-215-221
Cité par Sources :